Imbedding of any vector field in a scalar semilinear parabolic equation

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

The scalar semilinear parabolic equation on a smooth bounded convex domain Si c M.N under Neumann boundary condition (2)is considered. For any prescribed vector field H on ℝN, a function f is found such that the flow of (1), (2) has an invariant A^-dimensional subspace and the vector field generating the flow of (1), (2) on this invariant subspace coincides, in appropriate coordinates, with H.

Original languageEnglish (US)
Pages (from-to)1001-1008
Number of pages8
JournalProceedings of the American Mathematical Society
Volume115
Issue number4
DOIs
StatePublished - Aug 1992

Fingerprint Dive into the research topics of 'Imbedding of any vector field in a scalar semilinear parabolic equation'. Together they form a unique fingerprint.

Cite this